| Catalog Number |
DWR1363 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Malunion of Bone (4529); Implant Pain (4561)
| Date of Event |
03/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "phs study subject: (b)(6).Patient presented with severe pain in left shoulder on (b)(6) 2024.Admitted seen by orthopaedic surgeon x-ray on (b)(6) 2024 showed mildly displaced extra articular transverse fracture left acromion.Ct scan (b)(6) 2024.Repeat x-rays on (b)(6) 2024 and (b)(6) 2024.Repeat ct on (b)(6) 2024.Patient had sling removed 3 weeks ago, continuing with physio.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and provided xray images are insufficient for the hcp evaluation.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.However on the available xrays medical opinion was sought from an experienced independent medical expert as below the event cannot be confirmed on the early postoperative xrays.The implant is well positioned and well fixed.More detailed information or clinical information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
Event or Problem Description